Alert archive / California / Winter Storm Warnings in 2012
Winter Storm Warning 7, NWS Sacramento, CA
NWS Sacramento, CA issued this winter storm warning at Mar 26, 2012, 1:26 PM PDT. It took effect at Mar 27, 2012, 2:00 AM PDT. It was in force for 25 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2012, 1:26 PM PDT (20:26 UTC)
- In effect from
- Mar 27, 2012, 2:00 AM PDT
- Expired
- Mar 28, 2012, 2:30 AM PDT
- In force
- 25 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
090 WWUS46 KSTO 262026 WSWSTO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 126 PM PDT MON MAR 26 2012 CAZ013-014-063-271230- /O.UPG.KSTO.WS.A.0006.120327T0600Z-120328T0600Z/ /O.NEW.KSTO.WS.W.0007.120327T0900Z-120328T0600Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- INCLUDING THE CITY OF...ALDER SPRINGS 126 PM PDT MON MAR 26 2012 ...WINTER STORM WARNING IN EFFECT FROM 2 AM TO 11 PM PDT TUESDAY ABOVE 3500 FEET... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WINTER STORM WARNING ABOVE 3500 FEET FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 2 AM TO 11 PM PDT TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS: 4 TO 8 INCHES ABOVE 3500 FEET WITH 8 TO 12 INCHES ABOVE 6000 FEET. * ELEVATION: ABOVE 3500 FEET. * TIMING: LATE TONIGHT THROUGH LATE TUESDAY EVENING. * LOCATIONS INCLUDE: HIGHER ELEVATIONS OF THE COAST RANGE AND NORTHERN MOUNTAINS. * WINDS: SOUTHERLY WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH OR HIGHER OVER EXPOSED HIGHER ELEVATION RIDGES. * IMPACTS: HAZARDOUS DRIVING CONDITIONS AT THE HIGHER ELEVATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CAZ068-271230- /O.UPG.KSTO.WS.A.0006.120327T1200Z-120328T1200Z/ /O.NEW.KSTO.WS.W.0007.120327T1200Z-120328T1200Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...CHESTER...QUINCY 126 PM PDT MON MAR 26 2012 ...WINTER STORM WARNING IN EFFECT FROM 5 AM TUESDAY TO 5 AM PDT WEDNESDAY ABOVE 5000 FEET... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WINTER STORM WARNING ABOVE 5000 FEET FOR HEAVY SNOW WHICH IS IN EFFECT FROM 5 AM TUESDAY TO 5 AM PDT WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS: 8 TO 12 INCHES ABOVE 5000 FEET WITH 2 TO 4 FEET POSSIBLE ABOVE 7000 FEET. * ELEVATION: ABOVE 5000 FEET. * TIMING: EARLY TUESDAY MORNING THROUGH EARLY WEDNESDAY MORNING. * LOCATIONS INCLUDE: LASSEN VOLCANIC NATIONAL PARK. * WINDS: SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH OR HIGHER OVER EXPOSED HIGHER ELEVATION RIDGES. * IMPACTS: HAZARDOUS DRIVING CONDITIONS AT THE HIGHER ELEVATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CAZ069-271230- /O.UPG.KSTO.WS.A.0006.120328T0000Z-120329T0000Z/ /O.NEW.KSTO.WS.W.0007.120328T0000Z-120329T0000Z/ WEST SLOPE NORTHERN SIERRA NEVADA- 126 PM PDT MON MAR 26 2012 ...WINTER STORM WARNING IN EFFECT FROM 5 PM TUESDAY TO 5 PM PDT WEDNESDAY ABOVE 6000 FEET... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WINTER STORM WARNING ABOVE 6000 FEET FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 5 PM TUESDAY TO 5 PM PDT WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS: 8 TO 12 INCHES ABOVE 6000 FEET WITH 1 TO 2 FEET ABOVE 7500 FEET. * ELEVATION: ABOVE 6000 FEET. * TIMING: LATE TUESDAY AFTERNOON THROUGH LATE WEDNESDAY AFTERNOON. * LOCATIONS INCLUDE: INTERSTATE 80 OVER DONNER PASS AND HIGHWAY 50 OVER ECHO SUMMIT. * WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH OR STRONGER AT THE HIGHER ELEVATIONS. * IMPACTS: HAZARDOUS DRIVING CONDITIONS THROUGH THE NORTHERN SIERRA PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$
5 follow-up statements
134 WWUS46 KSTO 262118 WSWSTO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 218 PM PDT MON MAR 26 2012 CAZ013-014-063-271300- /O.CON.KSTO.WS.W.0007.120327T0900Z-120328T0600Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- INCLUDING THE CITY OF...ALDER SPRINGS 218 PM PDT MON MAR 26 2012 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 2 AM TO 11 PM PDT TUESDAY ABOVE 3500 FEET... A WINTER STORM WARNING ABOVE 3500 FEET REMAINS IN EFFECT FROM 2 AM TO 11 PM PDT TUESDAY. * SNOW ACCUMULATIONS: 4 TO 8 INCHES ABOVE 3500 FEET WITH 8 TO 12 INCHES ABOVE 6000 FEET. * ELEVATION: ABOVE 3500 FEET. * TIMING: LATE TONIGHT THROUGH LATE TUESDAY EVENING. * LOCATIONS INCLUDE: HIGHER ELEVATIONS OF THE COAST RANGE AND NORTHERN MOUNTAINS. * WINDS: SOUTHERLY WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH OR HIGHER OVER EXPOSED HIGHER ELEVATION RIDGES. * IMPACTS: HAZARDOUS DRIVING CONDITIONS AT THE HIGHER ELEVATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CAZ068-271300- /O.CON.KSTO.WS.W.0007.120327T1200Z-120328T1200Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...CHESTER...QUINCY 218 PM PDT MON MAR 26 2012 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 AM TUESDAY TO 5 AM PDT WEDNESDAY ABOVE 5000 FEET... A WINTER STORM WARNING ABOVE 5000 FEET REMAINS IN EFFECT FROM 5 AM TUESDAY TO 5 AM PDT WEDNESDAY. * SNOW ACCUMULATIONS: 8 TO 12 INCHES ABOVE 5000 FEET WITH 2 TO 4 FEET POSSIBLE ABOVE 7000 FEET. * ELEVATION: ABOVE 5000 FEET. * TIMING: EARLY TUESDAY MORNING THROUGH EARLY WEDNESDAY MORNING. * LOCATIONS INCLUDE: LASSEN VOLCANIC NATIONAL PARK. * WINDS: SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH OR HIGHER OVER EXPOSED HIGHER ELEVATION RIDGES. * IMPACTS: HAZARDOUS DRIVING CONDITIONS AT THE HIGHER ELEVATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CAZ069-271300- /O.CON.KSTO.WS.W.0007.120328T0000Z-120329T0000Z/ WEST SLOPE NORTHERN SIERRA NEVADA- 218 PM PDT MON MAR 26 2012 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM TUESDAY TO 5 PM PDT WEDNESDAY ABOVE 6000 FEET... A WINTER STORM WARNING ABOVE 6000 FEET REMAINS IN EFFECT FROM 5 PM TUESDAY TO 5 PM PDT WEDNESDAY. * SNOW ACCUMULATIONS: 8 TO 12 INCHES ABOVE 6000 FEET WITH 1 TO 2 FEET ABOVE 7500 FEET. * ELEVATION: ABOVE 6000 FEET. * TIMING: LATE TUESDAY AFTERNOON THROUGH LATE WEDNESDAY AFTERNOON. * LOCATIONS INCLUDE: INTERSTATE 80 OVER DONNER PASS AND HIGHWAY 50 OVER ECHO SUMMIT. * WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH OR STRONGER AT THE HIGHER ELEVATIONS. * IMPACTS: HAZARDOUS DRIVING CONDITIONS THROUGH THE NORTHERN SIERRA PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$
933 WWUS46 KSTO 271000 WSWSTO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 300 AM PDT TUE MAR 27 2012 CAZ013-014-063-272300- /O.CON.KSTO.WS.W.0007.000000T0000Z-120328T0600Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- INCLUDING THE CITY OF...ALDER SPRINGS 300 AM PDT TUE MAR 27 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING ABOVE 3500 FEET... A WINTER STORM WARNING ABOVE 3500 FEET REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THE NORTHERN MOUNTAINS. * SNOW ACCUMULATIONS: 4 TO 8 INCHES ABOVE 3500 FEET WITH 1 TO 2 FEET ABOVE 6000 FEET. * ELEVATION: ABOVE 3500 FEET. * TIMING: THROUGH LATE THIS EVENING. * LOCATIONS INCLUDE: HIGHER ELEVATIONS OF THE COAST RANGE AND NORTHERN MOUNTAINS. * WINDS: SOUTHERLY WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH OR HIGHER OVER EXPOSED HIGHER ELEVATION RIDGES. * IMPACTS: HAZARDOUS DRIVING CONDITIONS AT THE HIGHER ELEVATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CAZ068-272300- /O.CON.KSTO.WS.W.0007.120327T1200Z-120328T1200Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- 300 AM PDT TUE MAR 27 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY ABOVE 5000 FEET... A WINTER STORM WARNING ABOVE 5000 FEET REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY FOR WESTERN PLUMAS COUNTY AND THE LASSEN VOLCANIC NATIONAL PARK. * SNOW ACCUMULATIONS: 8 TO 12 INCHES ABOVE 5000 FEET WITH 2 TO 4 FEET POSSIBLE ABOVE 7000 FEET. * ELEVATION: ABOVE 5000 FEET. * TIMING: THROUGH EARLY WEDNESDAY MORNING. * LOCATIONS INCLUDE: LASSEN VOLCANIC NATIONAL PARK. * WINDS: SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH OR HIGHER OVER EXPOSED HIGHER ELEVATION RIDGES. * IMPACTS: HAZARDOUS DRIVING CONDITIONS AT THE HIGHER ELEVATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CAZ069-272300- /O.CON.KSTO.WS.W.0007.120328T0000Z-120329T0000Z/ WEST SLOPE NORTHERN SIERRA NEVADA- 300 AM PDT TUE MAR 27 2012 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT WEDNESDAY ABOVE 6000 FEET... A WINTER STORM WARNING ABOVE 6000 FEET REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT WEDNESDAY FOR THE WEST SLOPES OF THE NORTHERN SIERRA NEVADA. * SNOW ACCUMULATIONS: 8 TO 12 INCHES ABOVE 6000 FEET WITH 1 TO 3 FEET ABOVE 7500 FEET. * ELEVATION: ABOVE 6000 FEET. * TIMING: LATE THIS AFTERNOON THROUGH LATE WEDNESDAY AFTERNOON. * LOCATIONS INCLUDE: INTERSTATE 80 OVER DONNER PASS AND HIGHWAY 50 OVER ECHO SUMMIT. * WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH OR STRONGER AT THE HIGHER ELEVATIONS. * IMPACTS: HAZARDOUS DRIVING CONDITIONS THROUGH THE NORTHERN SIERRA SIERRA PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$
152 WWUS46 KSTO 272142 WSWSTO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 242 PM PDT TUE MAR 27 2012 CAZ013-014-063-280545- /O.CON.KSTO.WS.W.0007.000000T0000Z-120328T0600Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- INCLUDING THE CITY OF...ALDER SPRINGS 242 PM PDT TUE MAR 27 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING ABOVE 3500 FEET... A WINTER STORM WARNING ABOVE 3500 FEET REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * SNOW ACCUMULATIONS: 4 TO 8 INCHES ABOVE 3500 FEET WITH 1 TO 2 FEET ABOVE 6000 FEET. * ELEVATION: ABOVE 3500 FEET. * TIMING: THROUGH LATE THIS EVENING. * LOCATIONS INCLUDE: HIGHER ELEVATIONS OF THE COAST RANGE AND NORTHERN MOUNTAINS. * WINDS: SOUTHERLY WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH OR HIGHER OVER EXPOSED HIGHER ELEVATION RIDGES. * IMPACTS: HAZARDOUS DRIVING CONDITIONS AT THE HIGHER ELEVATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CAZ068-280545- /O.CON.KSTO.WS.W.0007.000000T0000Z-120328T1200Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- 242 PM PDT TUE MAR 27 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY ABOVE 5000 FEET... A WINTER STORM WARNING ABOVE 5000 FEET REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. * SNOW ACCUMULATIONS: 8 TO 12 INCHES ABOVE 5000 FEET WITH 2 TO 4 FEET POSSIBLE ABOVE 7000 FEET. * ELEVATION: ABOVE 5000 FEET. * TIMING: THROUGH EARLY WEDNESDAY MORNING. * LOCATIONS INCLUDE: LASSEN VOLCANIC NATIONAL PARK. * WINDS: SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH OR HIGHER OVER EXPOSED HIGHER ELEVATION RIDGES. * IMPACTS: HAZARDOUS DRIVING CONDITIONS AT THE HIGHER ELEVATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CAZ069-280545- /O.CON.KSTO.WS.W.0007.120328T0000Z-120329T0000Z/ WEST SLOPE NORTHERN SIERRA NEVADA- 242 PM PDT TUE MAR 27 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY ABOVE 6000 FEET... A WINTER STORM WARNING ABOVE 6000 FEET REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY. * SNOW ACCUMULATIONS: 8 TO 12 INCHES ABOVE 6000 FEET WITH 1 TO 3 FEET ABOVE 7500 FEET. * ELEVATION: ABOVE 6000 FEET. * TIMING: LATE THIS AFTERNOON THROUGH LATE WEDNESDAY AFTERNOON. * LOCATIONS INCLUDE: INTERSTATE 80 OVER DONNER PASS AND HIGHWAY 50 OVER ECHO SUMMIT. * WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH OR STRONGER AT THE HIGHER ELEVATIONS. * IMPACTS: HAZARDOUS DRIVING CONDITIONS THROUGH THE NORTHERN SIERRA SIERRA PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$
290 WWUS46 KSTO 280450 WSWSTO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 950 PM PDT TUE MAR 27 2012 CAZ013-014-063-281200- /O.CAN.KSTO.WS.W.0007.000000T0000Z-120328T0600Z/ /O.NEW.KSTO.WW.Y.0014.120328T0500Z-120328T1200Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- INCLUDING THE CITY OF...ALDER SPRINGS 950 PM PDT TUE MAR 27 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM PDT WEDNESDAY ABOVE 3500 FEET... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WINTER WEATHER ADVISORY ABOVE 3500 FEET FOR SNOW AND BLOWING SNOW ...WHICH IS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. THE MAIN PART OF THE STORM HAS PASSED THROUGH THE AREA HOWEVER SHOWERS ARE EXPECTED TO CONTINUE TO BRING 2 TO 5 INCHES OF SNOW OVERNIGHT ABOVE 3500 FEET WITH LESSOR AMOUNTS DOWN TO AROUND 2500 FEET OVER WESTERN SHASTA COUNTY. * SNOW ACCUMULATIONS: 2 TO 5 INCHES ABOVE 3500 FEET. * ELEVATION: ABOVE 3500 FEET. * TIMING: THROUGH TONIGHT. * LOCATIONS INCLUDE: HIGHER ELEVATIONS OF THE COAST RANGE AND NORTHERN MOUNTAINS. * WINDS: SOUTHERLY WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH OR HIGHER OVER EXPOSED HIGHER ELEVATION RIDGES. * IMPACTS: HAZARDOUS DRIVING CONDITIONS AT THE HIGHER ELEVATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ068-281200- /O.CON.KSTO.WS.W.0007.000000T0000Z-120328T1200Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- 950 PM PDT TUE MAR 27 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY ABOVE 5000 FEET... A WINTER STORM WARNING ABOVE 5000 FEET REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. * SNOW ACCUMULATIONS: ADDITIONAL 4 TO 8 INCHES ABOVE 5000 FEET WITH AN ADDITIONAL 1 FOOT POSSIBLE ABOVE 7000 FEET. * ELEVATION: ABOVE 5000 FEET. * TIMING: THROUGH EARLY WEDNESDAY MORNING. * LOCATIONS INCLUDE: LASSEN VOLCANIC NATIONAL PARK. * WINDS: SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH OR HIGHER OVER EXPOSED HIGHER ELEVATION RIDGES. * IMPACTS: HAZARDOUS DRIVING CONDITIONS AT THE HIGHER ELEVATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CAZ069-281700- /O.CON.KSTO.WS.W.0007.000000T0000Z-120329T0000Z/ WEST SLOPE NORTHERN SIERRA NEVADA- 950 PM PDT TUE MAR 27 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY ABOVE 6000 FEET... A WINTER STORM WARNING ABOVE 6000 FEET REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY. SNOW LEVELS WILL REMAIN NEAR 5000 FEET OVERNIGHT BUT MAY DIP TO AROUND 4500 FEET WEDNESDAY MORNING. STEADY SNOW OVERNIGHT WILL TRANSITION TO SHOWERS WEDNESDAY MORNING AND TAPER IN INTENSITY LATE WEDNESDAY MORNING THROUGH THE AFTERNOON. * SNOW ACCUMULATIONS: 8 TO 12 INCHES ABOVE 6000 FEET WITH 1 TO 2 FEET ABOVE 7500 FEET. * ELEVATION: ABOVE 6000 FEET. * TIMING: TONIGHT THROUGH LATE WEDNESDAY AFTERNOON. * LOCATIONS INCLUDE: INTERSTATE 80 OVER DONNER PASS AND HIGHWAY 50 OVER ECHO SUMMIT. * WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH OR STRONGER AT THE HIGHER ELEVATIONS. * IMPACTS: HAZARDOUS DRIVING CONDITIONS THROUGH THE NORTHERN SIERRA SIERRA PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$
784 WWUS46 KSTO 280930 WSWSTO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 230 AM PDT WED MAR 28 2012 CAZ068-281900- /O.CAN.KSTO.WS.W.0007.000000T0000Z-120328T1200Z/ /O.NEW.KSTO.WW.Y.0015.120328T0930Z-120328T1900Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- 230 AM PDT WED MAR 28 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON PDT TODAY ABOVE 5000 FEET... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WINTER WEATHER ADVISORY FOR WESTERN PLUMAS COUNTY AND THE LASSEN VOLCANIC NATIONAL PARK ABOVE 5000 FEET FOR SNOW...WHICH IS IN EFFECT UNTIL NOON PDT TODAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. * SNOW ACCUMULATIONS: ADDITIONAL 2 TO 4 INCHES ABOVE 5000 FEET WITH UP TO 8 INCHES ABOVE 7000 FEET. * ELEVATION: ABOVE 5000 FEET. * TIMING: THROUGH MID-DAY. * LOCATIONS INCLUDE: LASSEN VOLCANIC NATIONAL PARK. * WINDS: SOUTHWEST 15 TO 25 MPH WITH HIGHER GUSTS OVER EXPOSED HIGHER ELEVATION RIDGES. * IMPACTS: HAZARDOUS DRIVING CONDITIONS AT THE HIGHER ELEVATIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ069-281900- /O.CAN.KSTO.WS.W.0007.000000T0000Z-120329T0000Z/ /O.NEW.KSTO.WW.Y.0015.120328T0930Z-120328T1900Z/ WEST SLOPE NORTHERN SIERRA NEVADA- 230 AM PDT WED MAR 28 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON PDT TODAY ABOVE 6000 FEET... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WINTER WEATHER ADVISORY FOR THE WEST SLOPES OF THE NORTHERN SIERRA NEVADA ABOVE 6000 FEET FOR SNOW...WHICH IS IN EFFECT UNTIL NOON PDT TODAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. * SNOW ACCUMULATIONS: 3 TO 6 INCHES ABOVE 6000 FEET WITH UP TO 10 INCHES ABOVE 8000 FEET. * ELEVATION: ABOVE 6000 FEET. * TIMING: THROUGH MID-DAY. * LOCATIONS INCLUDE: INTERSTATE 80 OVER DONNER PASS AND HIGHWAY 50 OVER ECHO SUMMIT. * WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH OR STRONGER AT THE HIGHER ELEVATIONS. * IMPACTS: HAZARDOUS DRIVING CONDITIONS THROUGH THE NORTHERN SIERRA SIERRA PASSES. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ013-014-063-281030- /O.CAN.KSTO.WW.Y.0014.000000T0000Z-120328T1200Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- 230 AM PDT WED MAR 28 2012 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WINTER WEATHER ADVISORY. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this winter storm warning went out at Mar 26, 8:48 AM PDT, 4 hours 38 minutes earlier.
Area forecast discussion, Mar 26, 8:48 AM PDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 848 AM PDT MON MAR 26 2012 .SHORT TERM DISCUSSION... SKIES ARE PARTLY CLOUDY OVER THE AREA...BUT INCREASING CLOUD COVER FROM THE WEST-NORTHWEST WILL CONTINUE THROUGH THE DAY. A FEW SHOWERS ACROSS THE AREA THIS MORNING WITH WARM ADVECTION AND UPSLOPE FLOW MAINLY OVER THE HIGHER TERRAIN. WILL MAINTAIN CHANCE POPS FOR MOUNTAINS AND SLIGHT CHANCES FOR VALLEYS TODAY. PWAT PLUME OF NEAR 1.00 INCHES BEGINNING TO SHOW UP OVER THE EASTERN PACIFIC. STRONG SOUTHERLY/SOUTHEASTERLY LOW LEVEL JET DEVELOPING LATE TONIGHT AND TUESDAY WILL BRING THIS DEEPER MOISTURE INTO THE AREA. ENHANCED PRECIPITATION IS LIKELY OVER THE COASTAL RANGE AND SHASTA REGION WHERE SOME AREAS MAY SEE 2-4 INCHES OF RAIN. PRESSURE GRADIENT WILL LIKELY TIGHTEN SIGNIFICANTLY ENOUGH FOR ADVISORY LEVEL WINDS LATE TUESDAY FOR VALLEY LOCATIONS. HEAVY PRECIPITATION WILL MOVE INTO THE NORTHERN SIERRA TUESDAY NIGHT INTO WEDNESDAY WITH STRONG FRONTAL BAND. THIS WILL BE A RELATIVELY WARM SYSTEM WITH SNOW LEVELS RISING AS MAIN PRECIP BAND MOVES THROUGH DUE TO MODERATE/STRONG WARM AIR ADVECTION. SO SNOW LEVELS WILL REMAIN GENERALLY ABOVE 3500 FEET IN THE NORTHERN MOUNTAINS AND ABOVE 5500 FEET IN THE NORTHERN SIERRA THROUGH WEDNESDAY NIGHT. POTENTIAL FOR SEVERAL FEET OF NEW SNOW OVER THE HIGHER ELEVATIONS OF THE NORTHERN INTERIOR MOUNTAINS AND NORTHERN SIERRA NEVADA THROUGH MIDWEEK WITH AN INCH OR TWO OF RAIN POSSIBLE IN THE VALLEY. A BRIEF BREAK IN THE PRECIP LATE WEDNESDAY AND THURSDAY AS RIDGE TRIES TO BUILD OVER THE GREAT BASIN. && .EXTENDED DISCUSSION (FRIDAY THROUGH MONDAY) MODEL CONFIDENCE IS BELOW NORMAL FOR DETAILS IN THE EXTENDED FORECAST...HOWEVER THE GENERAL PATTERN SHOWS UNSETTLED WEATHER CONTINUING TO BRUSH NORCAL. A DOMINANT LOW IN THE GULF OF ALASKA WILL HAVE SHORT WAVES ROTATING AROUND THE CENTER OF THE LOW AND THEN PUSH TOWARDS THE PAC NW AND FAR NORCAL. AT THIS TIME MODELS INDICATE THERE WILL BE A NOTABLE SHORTWAVE ARRIVING BY LATE THURS/EARLY FRIDAY WITH A COLDER...MORE SIGNIFICANT WAVE MOVING INLAND ON SATURDAY. HAVE KEPT AT LEAST A SLIGHT CHANCE TO CHANCE OF PRECIPITATION THROUGH THE WEEKEND WITH A DRIER TREND DEVELOPING ON THE FOLLOWING MONDAY. SNOW LEVELS WILL INITIALLY BE HIGH...ABOVE 6000-7000 FT...BUT THEN DROP INTO THE FOOTHILLS BY SATURDAY NIGHT/SUNDAY WHEN THE COLDER AIR MOVES IN. 700 MB TEMPS COULD DROP AS LOW AS -15 DEGREES C BY SATURDAY NIGHT. THE COOLING TREND IN THE EXTENDED TEMPERATURES WILL RESULT IN DAYTIME HIGHS ABOUT 10 DEGREES BELOW NORMAL NEXT WEEKEND. JBB && .AVIATION... A BREAK IN THE WX TODAY AS INTERIOR NORCAL IN BETWEEN STORM SYSTEMS. LINGERING WIDELY SCATTERED LIGHT SHOWERS WITH IFR/LIFR CONDITIONS OVER MTNS CONTINUING INTO AFTERNOON...AND OCNL MVFR CIGS OVER NRN SAC VLY IMPROVING TO VFR CONDITIONS AFTER 18Z-20Z. NEXT STORM SYSTEM DEVELOPING OVER ERN PAC IS FORECAST TO MOVE INTO INTERIOR NORCAL AFTER 12Z TUE WITH PRECIP AND LOWERING CIGS. INCREASING SLY FLOW IN THE INTERIOR VLY HAS THE POTENTIAL TO PRODUCE WIND GUSTS 40-50KTS POSSIBLY AS EARLY AS LATE TUE MORNING OR FROM TUE AFTERNOON INTO TUE EVENING. && .STO WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT ABOVE 5000 FEET FOR THE WESTERN PLUMAS COUNTY/LASSEN PARK. WINTER STORM WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON ABOVE 6000 FEET FOR THE WEST SLOPE NORTHERN SIERRA NEVADA. WINTER STORM WATCH FROM THIS EVENING THROUGH TUESDAY EVENING ABOVE 3500 FEET FOR THE BURNEY BASIN / EASTERN SHASTA COUNTY... MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY... SHASTA LAKE AREA / NORTHERN SHASTA COUNTY. &&
Hazardous weather outlook, Mar 26, 4:55 AM PDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 455 AM PDT MON MAR 26 2012 CAZ013>019-063-064-066>069-271400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 455 AM PDT MON MAR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY SCATTERED SHOWERS MAY BRING SOME LIGHT SNOWFALL ACCUMULATIONS TO THE HIGHER ELEVATIONS OF THE NORTHERN SIERRA NEVADA EARLY THIS MORNING...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY ANOTHER PERIOD OF WET AND WINDY WEATHER IS POISED TO BEGIN AFFECTING NORTHERN CALIFORNIA LATER TONIGHT THROUGH WEDNESDAY. AN INCH OR TWO OF RAIN WILL BE POSSIBLE IN THE SACRAMENTO VALLEY WITH 4 TO 8 INCHES OF RAIN POSSIBLE IN THE FOOTHILLS AND MOUNTAINS. HEAVY SNOW WILL BE POSSIBLE ACROSS THE HIGHER ELEVATIONS WITH SEVERAL FEET OF SNOW POSSIBLE ALONG THE CREST OF THE NORTHERN SIERRA NEVADA AND AT THE HIGHER ELEVATIONS OF MT LASSEN. STRONG GUSTY SOUTHERLY WINDS WILL ACCOMPANY THE WEATHER SYSTEM WITH GUSTS OF 30 TO 40 MPH POSSIBLE IN THE CENTRAL VALLEY AND GUSTS OVER 50 MPH POSSIBLE OVER THE HIGHER ELEVATIONS. * WINTER STORM WATCH.........SEE WWUS46 KSTO - WSWSTO FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 3:35 AM PDT | Winter Storm Watch | STO | 10 hr | |
| Mar 26, 2:13 PM PDT | Wind Advisory | STO | 35 hr |
Nearby
Winter Storm Warnings in California, 2012Every winter storm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.